# SDR USAA2012092000011

- Difficulty date: August 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON RUDDER HINGE FITTING ASSEMBLY NR 2 BETWEEN RUDDER STA 193 TO STA 228 & BETWEEN RIB 4 TO RIB 5.  REPLACED RUDDER HINGE FITTING ASSEMBLY NR 2 IAW A319 SRM 51-72-11.
